# SDR CALA9701600

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359527
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE RELEASE CABLE FRAYED.  THE CABLE WAS REMOVED AND REPLACED AND PULL CHECKED IAW MM 53-53-00.
